RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 356–369 (Mi jmag502)  

The Euler characteristic of manifolds with axiom of hyperplanes

S. I. Okrut

Kharkiv State University

Abstract: Axiom of $l$-hyperplanes is the generalization of the Cartan axiom of planes and class of Riemannian manifolds satisfying one is the prolongation of space form. The problem on defining whether the Euler characteristic is of fixed sign (positive or negative) is solved for compact manifolds with axiom of $l$-hyperplanes at enough great $l$. These Euler classes are computed explicity. Under assumption general situation for a structure curvature then great Stiefel–Whitney's class are zero. If a sign of curvature manifold $M^{2m}$ m with axiom of $(2m-2)$ hyperplanes is not definite, then $M$ is locally isometric to a direct product of a straight line and a nonflat space form.

Full text: PDF file (2115 kB)
Full text: http:/.../abstract.php?uid=m03-0356r

Bibliographic databases:
Received: 02.06.1995

Citation: S. I. Okrut, “The Euler characteristic of manifolds with axiom of hyperplanes”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 356–369

Citation in format AMSBIB
\Bibitem{Okr96}
\by S.~I.~Okrut
\paper The Euler characteristic of manifolds with axiom of hyperplanes
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 356--369
\mathnet{http://mi.mathnet.ru/jmag502}
\zmath{https://zbmath.org/?q=an:0890.53039}


Linking options:
  • http://mi.mathnet.ru/eng/jmag502
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020